Dental morphology of Remingtonocetidae (Cetacea, Mammalia)

Title

Dental morphology of Remingtonocetidae (Cetacea, Mammalia)

Creator

Thewissen J G M; Bajpai S

Publisher

Journal of Paleontology

Date

2001
2001-03

Subject

eocene; Paleontology; whale

Format

Journal Article

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

463-465

Issue

2

Volume

75

Citation

Thewissen J G M; Bajpai S, “Dental morphology of Remingtonocetidae (Cetacea, Mammalia),” NEOMED Bibliography Database, accessed August 3, 2021, https://neomed.omeka.net/items/show/7324.

Social Bookmarking